# SDR SWAA2015051139543

- Difficulty date: May 8, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 737 hours, 325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6949956
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE CASE LANYARD STRAP LOOSE.  SECURED STRAP IAW SIP.
